MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø5.5X30 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø5.5X30 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 2911-05530
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product returned.
 
Event or Problem Description
It was reported that two (2) deformed everest polyaxial screws were left in a patient.The surgery was completed successfully with an unknown surgical delay.No adverse consequences or medical intervention were reported.This report is for the second screw.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion h3 other text : device remains implanted.
 
Event or Problem Description
It was reported that (b)(4) deformed everest polyaxial screws were left in a patient.The surgery was completed successfully with an unknown surgical delay.No adverse consequences or medical intervention were reported.This report is for the second screw.

Brand Name
POLYAXIAL SCREW; SIZE Ø5.5X30 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15136267
Report Number3004774118-2022-00309
Device Sequence Number5234426
Product Code NKG
UDI-Device Identifier10888857041851
UDI-Public10888857041851
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2911-05530
Device Catalogue Number2911-05530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown